RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2011, Issue 6, Pages 160–170 (Mi at2235)  

This article is cited in 4 scientific papers (total in 4 papers)

Nonlinear Systems

Numerical investigation of attainability sets of nonlinear controlled differential systems

A. I. Tyatyushkina, O. V. Morzhinb

a Institute of System Dynamics and Control Theory, Siberian Branch, Russian Academy of Sciences, Irkutsk, Russia
b Trapeznikov Institute of Control Sciences, Russian Academy of Sciences, Moscow, Russia

Abstract: The paper is devoted to schemes of approximation of attainability sets of nonlinear controlled differential systems where the problem of program control optimization is an “elementary operation”. The results of numerical experiments are represented.

Full text: PDF file (348 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2011, 72:6, 1291–1300

Bibliographic databases:

Document Type: Article
Presented by the member of Editorial Board: V. I. Gurman

Received: 16.12.2010

Citation: A. I. Tyatyushkin, O. V. Morzhin, “Numerical investigation of attainability sets of nonlinear controlled differential systems”, Avtomat. i Telemekh., 2011, no. 6, 160–170; Autom. Remote Control, 72:6 (2011), 1291–1300

Citation in format AMSBIB
\Bibitem{TyaMor11}
\by A.~I.~Tyatyushkin, O.~V.~Morzhin
\paper Numerical investigation of attainability sets of nonlinear controlled differential systems
\jour Avtomat. i Telemekh.
\yr 2011
\issue 6
\pages 160--170
\mathnet{http://mi.mathnet.ru/at2235}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2857776}
\zmath{https://zbmath.org/?q=an:1229.65106}
\transl
\jour Autom. Remote Control
\yr 2011
\vol 72
\issue 6
\pages 1291--1300
\crossref{https://doi.org/10.1134/S0005117911060178}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000297376900017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79960062804}


Linking options:
  • http://mi.mathnet.ru/eng/at2235
  • http://mi.mathnet.ru/eng/at/y2011/i6/p160

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Morzhin, “Nonlocal improvement of controlling functions and parameters in nonlinear dynamical systems”, Autom. Remote Control, 73:11 (2012), 1822–1837  mathnet  crossref  zmath  isi
    2. Grigorieva E.V. Khailov E.N. Korobeinikov A., “Parametrization of the Attainable Set for a Nonlinear Control Model of a Biochemical Process”, Math. Biosci. Eng., 10:4 (2013), 1067–1094  crossref  mathscinet  zmath  isi  elib  scopus
    3. Grigorieva E.V. Bondarenko N.V. Khailov E.N., “Time Optimal Control Problem For the Waste Water Biotreatment Model”, J. Dyn. Control Syst., 21:1 (2015), 3–24  crossref  mathscinet  zmath  isi  scopus
    4. Tyatyushkin A., Zarodnyuk T., “Numerical Method For Solving Optimal Control Problems With Phase Constraints”, Numer. Algebr. Control Optim., 7:4 (2017), 481–492  crossref  mathscinet  zmath  isi
  • Avtomatika i Telemekhanika
    Number of views:
    This page:313
    Full text:60
    References:27
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019